# SDR DXTA2021120252860

- Difficulty date: December 1, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 12,295 hours, 8,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 3061M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND DURING PRE-FLIGHT - CABIN EMERG LIGHT: DURING THE INITIAL INSPECTION. THE EMERGENCY LIGHT CHECK RESULTED IN NONE OF THE EMERGENCY LIGHTS COMING ON.  THE AIRCRAFT WAS FOUND WITH THE SWITCH IN THE OFF POSITION. THE LIGHTS DO COME ON WITH MAIN SHIP BATTERY POWER BUT OFF AGAIN  WITHOUT. // SIGNOFF// REMOVED #1 EMERGENCY BATTERY BATTERY FOR FAILED OPS CHECK P/N CBS28-1 S/N 3061M AND INSTALLED NEW CUSTOMER SUPPLIED BATTERY P/N CBS28-1 S/N 008400 IAW 680A AMM CH 33-50-10  REMOVED # 2 EMERGENCY BATTERY FOR FAILED OPS CHECKP/N CBS28-1 3384M AND INSTALLED CUSTOMER SUPPLIED BATTERY P/N CBS28-1 S/N 008407 IAW 680A AMM CH33-50-10 REMOVED #3 EMERGENCY BATTERY FOR FAILED OPS CHECK P/N CBS28-1 S/N 008412 IAW 680A AMM CH 33-50-10 REMOVED #4 EMERGENCY BATTERY FOR FAILED OPS CHECK P/N CBS28-1 S/N 3939M AND INSTALLED NEW CUSTOMER SUPPLIED BATTERY P/N CBS28-1 S/N 008401 IAW 680A AMM CH 33-50-10 BATTERIES CHARGED. PERFORMED OPS CHECK AND OPS CHECK GOOD
